# SDR ASOA201001695

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 855-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR FLOOR SEAT TRACK CORRODED AT ROW 15-16.  REMOVED SEAT TRACK AT FS 855-977 RBL 27 IAW AMM 53-00-49-000-801, REMOVED CORROSION FROM SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 52-51-49-101-001.  INSTALL NEW SEAT TRACK INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
